MAUDE Adverse Event Report: COLOPLAST A/S SUPRIS® RETROPUBIC SLING SYSTEM; SURGICAL MESH

COLOPLAST A/S SUPRIS® RETROPUBIC SLING SYSTEM; SURGICAL MESH
Model Number 5195622400
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Erosion (1750); Micturition Urgency (1871); Hemorrhage/Blood Loss/Bleeding (1888); Inflammation (1932); Pain (1994); Urinary Tract Infection (2120); Urinary Frequency / Polyuria (2275); Dyspareunia (4505)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.The lot number was reviewed for complaint trend, nonconforming report and capa.¿ devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, legal representative stated the patient with this device experienced lower left quadrant pain, pain worse with movement and cycle, frequent urinary tract infections, dyspareunia, urinary urgency, urinary frequency, pelvic pressure, a cystoscopy noted a 5 mm erosion encrusted with stone at 7 o¿clock at the distal third end of the urethra.Patient had partial explantation of the device.Intraoperative findings noted a suburethral portion of the midurethral device was removed with urethral erosion identified and included in the removal.Multilayer closure of urethrotomy, with multiple tests of the urethroplasty revealing a watertight closure.Pathology noted a section of mesh material measuring 3x2 x 1.1 x 0.4 cm with attached soft tissue showing squamous mucosa with erosion or ulcer, underlying marked acute and chronic inflammation, foreign material, hemorrhage and vascular proliferation.Gross examination only for mesh material.

Brand Name
SUPRIS® RETROPUBIC SLING SYSTEM
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key16221505
Report Number2125050-2022-01500
Device Sequence Number18015494
Product Code OTN
UDI-Device Identifier05708932490016
UDI-Public05708932490016
Combination Product (Y/N)N
PMA/510(K) Number
K111233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number5195622400
Device Catalogue Number519562
Device Lot Number6830243
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/24/2022
Initial Report FDA Received Date01/21/2023
Date Device Manufactured04/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexUnknown